# SDR AALA202107067750

- Difficulty date: July 1, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,040 hours, 11,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132155
- Condition: Failed
- Location: Emergency Lights
- Part time: 30,814 hours, 11,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILS INTERNAL TEST 12WL EMERGENCY POWER SUPPLY UNIT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 12WL PER A321 AMM 33-41-00-861.
